MATHEMATICA BOHEMICA, Vol. 124, No. 4, pp. 381-399 (1999)

The non-coincidence of ordinary and Peano derivatives

Zoltan Buczolich, Clifford E. Weil

Zoltan Buczolich, Department of Analysis, Eötvös Lorand University, Rakoczi ut 5, 1088 Budapest, Hungary; Clifford E. Weil, Mathematics Department, Michigan State University, East Lansing, MI 48824-1027, USA

Abstract: Let $f H\subset\Bbb R\to\Bbb R$ be $k$ times differentiable in both the usual (iterative) and Peano senses. We investigate when the usual derivatives and the corresponding Peano derivatives are different and the nature of the set where they are different.

Keywords: Peano derivatives, nowhere dense perfect sets, porosity

Classification (MSC2000): 26A24

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition